Communications in Mathematical Sciences

The exact evolution of the scalar variance in pipe and channel flow

Roberto Camassa, Zhi Lin, and Richard M. McLaughlin

Full-text: Open access

Article information

Source
Commun. Math. Sci., Volume 8, Number 2 (2010), 601-626.

Dates
First available in Project Euclid: 25 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.cms/1274816895

Mathematical Reviews number (MathSciNet)
MR2664464

Zentralblatt MATH identifier
1220.82098

Subjects
Primary: 82C70: Transport processes 82C31: Stochastic methods (Fokker-Planck, Langevin, etc.) [See also 60H10] 34E13: Multiple scale methods

Keywords
Taylor dispersion mixing transport stochastic and partial differential equations multi-scale asymptotics pipe and channel flow

Citation

Camassa, Roberto; Lin, Zhi; McLaughlin, Richard M. The exact evolution of the scalar variance in pipe and channel flow. Commun. Math. Sci. 8 (2010), no. 2, 601--626. https://projecteuclid.org/euclid.cms/1274816895


Export citation